# SDR 96ZZZX5899

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N111JH
- Make and model: Beech D-45
- Aircraft serial: BG392
- Engine: Cont O4704
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 625432A2
- Condition: Cracked
- Location: Nr 4 Rkr Boss
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP FOUND ALL FOUR ROCKER BOSSES CRACKED OFF CYLINDER.
